# SDR DALA2021080204331

- Difficulty date: August 1, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 56,818 hours, 40,131 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING PANEL 27CDE MISSING CONNECTOR ON EMERGENCY LIGHT WIRES. RESCURED CONNECTOR 27CDE PER B717 AMM 20-30. OPERATIONAL CHECK IS GOOD. NO DEFECTS NOTED. AIRCRAFT OK FOR SERVICE. (LP #7963852)
